Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 269356, 5 pages
http://dx.doi.org/10.1155/2015/269356
Research Article

Hyers-Ulam Stability of a System of First Order Linear Recurrences with Constant Coefficients

1Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
2Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 17 November 2014; Accepted 23 January 2015

Academic Editor: Rigoberto Medina

Copyright © 2015 Bing Xu and Janusz Brzdęk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, Interscience, New York, NY, USA, 1960. View at MathSciNet
  3. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at MathSciNet
  5. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Agarwal, B. Xu, and W. Zhang, “Stability of functional equations in single variable,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 852–869, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Brzdęk, K. Ciepliński, and Z. Leśniak, “On Ulam's type stability of the linear equation and related issues,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 536791, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. L. Forti, “Hyers-Ulam stability of functional equations in several variables,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 143–190, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S.-M. Jung, “Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 549–561, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Brzdęk, D. Popa, and B. Xu, “Remarks on stability of linear recurrence of higher order,” Applied Mathematics Letters, vol. 23, no. 12, pp. 1459–1463, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. Popa, “Hyers-Ulam-Rassias stability of a linear recurrence,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 591–597, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. Popa, “Hyers-Ulam stability of the linear recurrence with constant coefficients,” Advances in Difference Equations, vol. 2005, Article ID 407076, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Fabian, P. Habala, P. Hájek, V. Montesinos Santalucía, J. Pelant, and V. Zizler, Functional Analysis and Infinite-Dimensional Geometry, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Ferrera and G. A. Muñoz, “A characterization of real Hilbert spaces using the Bochnak complexification norm,” Archiv der Mathematik, vol. 80, no. 4, pp. 384–392, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras, v. I: Elementary Theory, vol. 15 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1997. View at MathSciNet